# SDR C2XA01CL116

- Difficulty date: May 21, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001939
- Part serial: 01026194
- Condition: Burned Out
- Location: Cockpit
- Part time: 424 hours, 394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA FLIGHT 3461 THE CREW REPORTED SMOKE IN THE COCKPIT AFTER ELECTRICAL POWER WAS TURNED ON.  MAINTENANCE INSPECTED AND FOUND OBSERVER''S AUDIO CONTROL PANEL WAS BURNED OUT.  THE PANEL WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
